MathSciNet Relay Station
MathSciNet bibliographic data
MR1656173 (99j:58022) 58C05
Sévennec, Bruno Normes invariantes par difféomorphismes sur $C\sp k(X)$. (French) [Diffeomorphism-invariant norms on $C\sp k(X)$] Ann. Fac. Sci. Toulouse Math. (6) 7 (1998), no. 2, 335–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement